# SDR AALA20061263

- Difficulty date: December 13, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHTS IN FRONT OF LAVATORY 2A INOPERATIVE.  RELAMPED OVERHEAD EMERGENCY LIGHT IN FRONT OF LAVATORY 2A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
